MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-REVISION FEMUR PS SIZE 2 R; KNEE PROSTEHESIS FEMORAL IMPLANT

MEDACTA INTERNATIONAL SA GMK-REVISION FEMUR PS SIZE 2 R; KNEE PROSTEHESIS FEMORAL IMPLANT
Model Number 02.07.2402R
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 01/11/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 08-feb-2021: lot 1900611: (b)(4) items manufactured and released on 10-jul-2019.Expiration date: 2024-jun-25.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Clinical evaluation performed by medacta medical affairs department: 1.25 years after revision knee arthroplasty, the knee becomes unstable because of insufficiency of collateral ligaments.This condition requires a constrained device to be used; the implanted components are therefore removed.It is supposedly due to disease progression and not to a defective device.Another devices involved: batch review performed on 08-feb-2021: gmk-revision 02.07.0212, scf fixed tibial insert sc size 2/12mm (k103170) lot.1904791: (b)(4) items manufactured and released on 22-jul-2019.Expiration date: 2024-jul-09.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Batch review performed on 08-feb-2021: gmk-revision 02.07.0682r revision fixed tibial tray cemented size 2 r (k123721)lot.1902918: (b)(4) items manufactured and released on 25-sep-2019.Expiration date: 2024-sep-17.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
Revision surgery performed due to lateral and medial instability 1 year and 3 months after the primary surgery.Gmk-revision was replaced with a gmk-hinge.

Brand Name
GMK-REVISION FEMUR PS SIZE 2 R
Common Device Name
KNEE PROSTEHESIS FEMORAL IMPLANT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11307782
Report Number3005180920-2021-00090
Device Sequence Number14296394
Product Code JWH
UDI-Device Identifier07630030821394
UDI-Public07630030821394
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K102437
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/25/2024
Device Model Number02.07.2402R
Device Catalogue Number02.07.2402R
Device Lot Number1900611
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/11/2022
Initial Report FDA Received Date02/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR